# SDR DL76L070701

- Difficulty date: June 8, 2007
- Submitted: June 11, 2007
- Operation: Air carrier
- Aircraft: N194DN
- Make and model: Boeing 767332
- Aircraft serial: 28451
- Aircraft time: 47,026 hours, 7,002 cycles
- Engine: Pwa PW4060
- Engine time: 65,817 hours, 10,022 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 774860A4
- Part serial: 900694
- Condition: Unserviceable
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AFTER SHUTDOWN FOR 45 MINUTES LEFT ENGINE START VALVE WOULD NOT OPEN.  VALVE LIGHT STAYED ILUMINATED.  TRIED WITH APU AND CROSS BLEED.  FOUND NR 1 ENG STARTER BAD REPLACED SAME.  ALSO, FOUND START VALVE INTERMITTENT.  REPLACED SAME, OPS AND LEAK CKS OK.
